Alert archive / Pennsylvania / Areal Flood Advisories in 2011
Areal Flood Advisory 211, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Dec 7, 2011, 10:53 AM EST for 5 counties in Pennsylvania; Sussex County, Warren County, New Jersey. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 7, 2011, 10:53 AM EST (15:53 UTC)
- Expired
- Dec 7, 2011, 2:18 PM EST
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA
The radar
The Binghamton radar (KBGM), 142 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 3.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
368
WGUS81 KPHI 071553
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1053 AM EST WED DEC 7 2011
NJC037-041-PAC011-025-077-089-095-072145-
/O.NEW.KPHI.FA.Y.0211.111207T1553Z-111207T2145Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX NJ-WARREN NJ-BERKS PA-LEHIGH PA-NORTHAMPTON PA-CARBON PA-
MONROE PA-
1053 AM EST WED DEC 7 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
NORTHERN SUSSEX COUNTY IN NORTHWEST NEW JERSEY...
NORTH CENTRAL WARREN COUNTY IN NORTHWEST NEW JERSEY...
NORTHWESTERN BERKS COUNTY IN EASTERN PENNSYLVANIA...
NORTHWESTERN LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
NORTHWESTERN NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
CARBON COUNTY IN NORTHEAST PENNSYLVANIA...
MONROE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 445 PM EST WEDNESDAY
* AT 1043 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
MORE RAIN SPREADING INTO EASTERN PENNSYLVANIA AND NORTHWESTERN NEW
JERSEY. SINCE THE RAIN BEGAN, ONE TO ONE AND ONE-QUARTER INCHES OF
RAIN HAVE FALLEN ACROSS PORTIONS OF THE ADVISED AREA. ANOTHER HALF
INCH OF RAIN WILL FALL THROUGH THE AFTERNOON.
MINOR FLOODING IN LOW LYING AND POOR DRAINAGE AREAS WILL BE COMMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4125 7449 4079 7537 4030 7614 4049 7643
4059 7603 4064 7600 4074 7578 4091 7600
4100 7575 4110 7577 4113 7564 4123 7554
4126 7515 4116 7516 4115 7509 4109 7501
4115 7491 4127 7484 4134 7475 4135 7468
$$
KRUZDLO1 follow-up statement
884
WGUS81 KPHI 071918
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
218 PM EST WED DEC 7 2011
NJC037-041-PAC011-025-077-089-095-071921-
/O.CAN.KPHI.FA.Y.0211.000000T0000Z-111207T2145Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX NJ-WARREN NJ-BERKS PA-LEHIGH PA-NORTHAMPTON PA-CARBON PA-
MONROE PA-
218 PM EST WED DEC 7 2011
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR MONROE...CARBON...
NORTHWESTERN NORTHAMPTON...NORTHWESTERN LEHIGH...NORTHWESTERN
BERKS...NORTH CENTRAL WARREN AND NORTHERN SUSSEX COUNTIES...
WITH ONLY A TENTH OR TWO OF RAIN FALLING ACROSS THE ADVISED AREA
OVER THE LAST THREE HOURS, WATER HAS BEEN ABLE TO DRAIN. FOR THIS
REASON, THE ADVISORY HAS BEEN CANCELLED.
MORE PRECIPITATION IS EXPECTED LATER THIS AFTERNOON AND TONIGHT.
KEEP UP WITH THE LATEST FROM THE NATIONAL WEATHER SERVICE AS MORE
FLOODING COULD OCCUR BEFORE THE RAIN CHANGES OVER TO SNOW.
LAT...LON 4125 7449 4079 7537 4030 7614 4049 7643
4059 7603 4064 7600 4074 7578 4091 7600
4100 7575 4110 7577 4113 7564 4123 7554
4126 7515 4116 7516 4115 7509 4109 7501
4115 7491 4127 7484 4134 7475 4135 7468
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Dec 7, 9:41 AM EST, 1 hour 12 minutes earlier.
Area forecast discussion, Dec 7, 9:41 AM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 AM EST WED DEC 7 2011
.SYNOPSIS...
A NORTHEAST-SOUTHWEST COLD FRONT WHICH BISECTED OUR AREA AT MID
MORNING WILL DRIFT SOUTHEASTWARD THROUGH THE REGION THROUGH THIS
AFTERNOON. LOW PRESSURE WILL TRACK NORTHEASTWARD ALONG THIS FRONT
THIS AFTERNOON AND INTENSIFY RAPIDLY AS IT MOVES OFF THE NEW
JERSEY COAST LATE THIS EVENING. THE STORM IS EXPECTED TO BE NEAR
THE NEW ENGLAND COAST THURSDAY MORNING. HIGH PRESSURE IS FORECAST
TO BUILD INTO OUR AREA THURSDAY NIGHT AND FRIDAY, THEN A WEAK COLD
FRONT WILL MOVE THROUGH FRIDAY NIGHT INTO SATURDAY. STRONG HIGH
PRESSURE WILL BUILD ACROSS THE REGION SUNDAY AND MONDAY BEFORE
WEAKENING TUESDAY. A FRONT MAY START TO APPROACH FROM THE
NORTHWEST TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RAIN WAS HEAVIEST NORTH AND SOUTHEAST AT MID MORNING...AS THE
RESPONSIBLE UPPER SHORT WAVE WAS MOVING OVER OUR AREA AND
APPARENTLY IN ITS END GAME. ACCORDING TO RADAR TRENDS, THE RAIN
SHOULD SIMMER DOWN SOMEWHAT AT MIDDAY AND EARLY AFTERNOON...
ESPECIALLY SOUTHEAST...BEFORE THE NEXT AND MAIN EVENT REARS ITS
HEAD LATER THIS AFTERNOON AND THIS EVENING.
THE FLOOD WATCH CONTINUES APACE...AS RAIN AMOUNTS HAVE ALREADY
BEEN 1/2 TO 1 INCH IN SOME AREAS. MANY STREAMS WERE RISING BUT WELL
BELOW FLOOD STAGE AT THIS POINT...BUT WILL BE MONITORED FOR
POSSIBLE AREAL WARNINGS THIS AFTERNOON. MORE AREAL FLOOD
ADVISORIES ARE POSSIBLE LATE THIS MORNING AND INTO EARLY
AFTERNOON. THE MORE FAVORABLE AREA WOULD BE FOR OUR NORTHERN
ZONES, TAKING UPSTREAM ACTIVITY INTO ACCOUNT.
NEAR TERM GRIDS WERE UPDATED, ESPECIALLY HOURLY TEMPERATURES AND
DEW POINTS. THE MAXIMUM TEMPERATURE GRID WAS ADJUSTED DOWNWARD
NORTHWEST SOMEWHAT, WHERE TEMPERATURES WILL FALL THIS AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
WIND ADVY: WIND ADVY DEL SE NJ 03Z-09Z THU TIME PER HIGH WIND
COMPOSITES...STRONG CAA ASSOCIATED WITH 9 TO 11 MB 3 HRLY PRES
RISES. CONFIDENCE ABOVE AVG.
SVR: PLS FOLLOW OUR OFFICE AND SPC STATEMENTS. THINK WE HAVE A GOOD
CHC FOR SMW OR EVEN A VERY LOW PROB OF ISO SVR DE COAST INTO FAR S
NJ COAST IN THE 00Z-04Z TIME FRAME.
WINTER WX: NO GUARANTEE ON AMOUNTS...WE MAY NEED TO ADJUST ADVY
COVERAGE A BIT IN THE AFTN...BUT THIS WAS OUR MOST CONFIDENT
EFFORT AT 330 AM. TIMING OF THE CHANGEOVER MAY OFF AN HR OR 2.
STRUGGLED WITH THE TOOLS TO ATTAIN THE SNOW AMTS WE HAVE POSTED
BUT CAN SEE THESE OCCURRING. PROBLEM IS HOW MUCH ACCUM BEFORE IT
QUITS. DENDRITE GROWTH LOOKS BEST FROM KABE N AND NEWD. ELEVATIONS
WILL ACCUMULATE MUCH SOONER THAN THE VALLEYS DUE TO RESIDUAL
WARMTH. SNOW WATER RATIOS SHOULD INITIALLY BE 8 TO 1 BUT IN THE
ELEVATIONS MAY DECREASE TO 11 OR 12 TO ONE. THE POINT...IS THAT
COMPACTION MAY RESULT IN LESS THAN OFFICIAL WARNING ADVISORY
CRITERIA AMOUNTS. NEVERTHELESS... THERE SHOULD BE NO DOUBT THAT
UNTREATED SURFACES WILL BECOME EXCEEDINGLY HAZARDOUS TOWARD
MIDNIGHT TONIGHT WITH THE COMBINATION OF WET SNOW ACCUMULATING ON
ROADS AS TEMPERATURES DROP TO 33F OR LESS. THIS COMBINED WITH NW
WIND GUSTS OF 35 MPH AND SNOW RATES OF 1 INCH/HOUR WILL MAKE FOR
SEVERAL HOURS OF VERY DIFFICULT TRAVEL.
THE PRIMARY THREAT WINDOW 9 PM TO 3 AM... STARTING IN THE
ELEVATIONS AND WORKING DOWN AND EAST WITH TIME.
BEST SNOW GROWTH WHEN ITS SNOWING IS FOR KABE NEWD IN THE 04Z-08Z
TIME FRAME...SHORT BURST OF 1-2/HR...MUST THINK SW RATIOS NEAR 8
OR 9 TO 1 COMING OUT OF ALL THIS CURRENT WARMTH.
RAPID CLEARING ENSUES BETWEEN 2M AND 6AM AS SNOW AND RAIN QUITS.
WIND DIMINISH TOWARD DAWN.
TEMPS/WINDS WERE BLENDED 00Z/7 GFS/NAM MOS WITH A TENDENCY TO
FAVOR THE NAM WINDS AND TEMPS TONIGHT.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
AN OVERALL PATTERN CHANGE IS EXPECTED AS A RIDGE BUILDS INTO THE
PACIFIC NORTHWEST FOR A TIME. THIS FORCES THE TROUGH EASTWARD ACROSS
THE GREAT LAKES AND NORTHEASTERN U.S. THIS PATTERN ALSO OPENS THE
DOOR TO A GENERAL COLDER TEMPERATURE REGIME, WHICH WILL BE QUITE THE
CHANGE FROM THE STRETCH OF MILD WEATHER EXPERIENCED RECENTLY. THE
QUICKNESS OF THE FLOW HOWEVER WILL ALLOW DEEPENING LOW PRESSURE
THURSDAY MORNING TO BE MOVING AWAY FROM THE NEW ENGLAND COAST WITH
GUSTY WINDS AND CAA IN ITS WAKE. THE STRONGEST PRESSURE RISES ARE
FORECAST TO BE QUICKLY EXITING TO OUR NORTHEAST AS THURSDAY STARTS,
AND AS HIGH PRESSURE BUILDS IN DURING THE AFTERNOON THE WINDS WILL
START TO DIMINISH. THE STRONGEST CAA HOWEVER APPEARS TO BE DIRECTED
JUST NORTH OF OUR REGION THURSDAY.
THE SURFACE HIGH SLIDES TO OUR EAST FRIDAY AND THE FLOW TURNS
SOUTHERLY ALLOWING SOME MODERATION OF THE AIRMASS TO TAKE PLACE. THE
NEXT COLD FRONT, WHICH LOOKS STRONGER REGARDING TEMPERATURES BEHIND
IT BUT LACKING MOISTURE, MOVES THROUGH OUR REGION FRIDAY NIGHT INTO
SATURDAY. THERE IS STRONG CAA FORECAST TO OCCUR DURING SATURDAY AND
WITH AN UPPER-LEVEL TROUGH SHARPENING UP ACROSS THE NORTHEAST, THE
PRESSURE GRADIENT TIGHTENING SHOULD RESULT IN A BRISK DAY. THE
SHARPENING UPPER-LEVEL TROUGH MAY TRY AND GET A SURFACE LOW TO FORM
SOMEWHERE OFF THE MID ATLANTIC OR NORTHEAST COAST, HOWEVER THIS
SHOULD TEND TO BE FORCED AWAY FROM THE AREA AS EVERYTHING LOOKS
RATHER TRANSIENT. A STRONG AREA OF HIGH PRESSURE THEN SLIDES ACROSS
THE REGION SUNDAY AND MONDAY BEFORE STARTING TO WEAKEN. DESPITE THE
POTENTIAL FOR A CLOSED LOW TO FORM ACROSS THE WEST, ENOUGH RIDGING
LOOKS TO HANG ON TO ALLOW ADDITIONAL TROUGHING TO DROP SOUTHEASTWARD
FROM THE MIDWEST AND GREAT LAKES TUESDAY. THIS MAY DRIVE A CLIPPER
TYPE SYSTEM SOUTHEASTWARD ACROSS THE GREAT LAKES REGION TUESDAY WITH
AN ATTACHED FRONTAL BOUNDARY LURKING TO OUR NORTHWEST. OVERALL, A
DRY FORECAST WILL BE CARRIED DURING THIS ENTIRE TIME FRAME WITH
PERHAPS SOME INCREASE IN CLOUDS WITH THE FRIDAY NIGHT FRONTAL
PASSAGE. IT APPEARS THAT ANY LAKE RESPONSE WILL STAY NORTH OF OUR
NORTHWESTERN ZONES AS THE STEERING FLOW DOES NOT APPEAR
NORTHWESTERLY ENOUGH, ALTHOUGH SOME CLOUDINESS MAY SPILL OUR WAY AT
TIMES.
FOR TEMPERATURES, WE GENERALLY USED AN EVEN MOS BLEND FOR THURSDAY
AND FRIDAY. SOME OF THE MOSGUIDE WAS THEN BLENDED IN WITH CONTINUITY
FROM FRIDAY NIGHT THROUGH TUESDAY TO INTRODUCE SOME NEWER GUIDANCE
INTO THE FORECAST.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
IFR CONDS PREDOMINANT IN PERIODS OF RAIN/DRIZZLE WITH SOME OF THE
RAIN HEAVY AT TIMES THROUGH 16Z AND AGAIN AFTER 22Z. WINDS BECOME
LIGHT N MOST TAF SITES.
EXCEPTION: KMIV AND KACY WHERE CONDS MAY BECOME VFR CIGS AT KMIV
AND KACY IN THE WARM SECTOR WITH SSW WIND GUSTS POSSIBLE TO 20-25 KTS
AT TIMES.
TONIGHT...IFR CONDS IN RAIN/DRIZZLE. SOME OF THE RAIN WILL BE HEAVY.
RAIN CHANGES TO A PERIOD OF WET SNOW AND LIFR CONDS VCNTY KRDG/KABE
AS IN THE 06Z TAFS. THIS MAY REQUIRE PAVEMENT TREATMENTS OR SNOW
REMOVAL AT THESE TAF SITES. SNOW MAY ACCUMULATE AT THE RATE OF 1
INCH/HR FOR AN HR OR 2 BEFORE IT ENDS.
OTRW...CHC OF BRIEF SNOW AT THE TAIL END OF THE RAIN VCNTY KTTN-
KPHL/KILG AROUND 06Z.
RAPID CLEARING AND IMPROVEMENT TO VFR CONDS BETWEEN 06Z-09Z ALL
SITES.
WINDS: BECOME GUSTY NW BETWEEN 03Z-07Z WITH ISOLATED GUSTS 30 TO 40
KTS FROM KPHL AND KILG SEWD THRU KACY AND KMIV.
PHL SPECIFIC: FOR NOW ...PLEASE SEE 06Z TAF AND OR AMDS. NE WIND AND
LOW CIGS WILL PROBABLY BE A BIG PROBLEM FOR KPHL BETWEEN 12Z AND
20Z.
OUTLOOK...
THURSDAY...STRENGTHENING LOW PRESSURE QUICKLY MOVES AWAY FROM THE
REGION EARLY ON WITH A GUSTY WEST TO NORTHWEST WIND IN ITS WAKE.
HOWEVER, ANY LINGER CLOUDS EARLY SHOULD THIN OUT WITH MAINLY VFR
EXPECTED.
FRIDAY AND SATURDAY...A GENERALLY DRY COLD FRONT MOVES THROUGH LATE
FRIDAY WITH SOUTHWESTERLY WINDS AHEAD OF IT, SHIFTING TO THE
NORTHWEST SATURDAY AND PROBABLY TURNING GUSTY.
SUNDAY...VFR WITH LESS WIND.
&&
.MARINE...
HEADLINES POSTED.
TODAY...A LITTLE CONCERNED ABOUT GALE GUSTS VCNTY 44009 BUT FOR
NOW...TODAYS WIND GENERALLY LESS THAN 30 KNOTS.
TONIGHT A STRONG GALE IN THE WAKE OF A BOMBING SFC LOW LOW
DEPARTING THE NJ COAST FOR NEW ENGLAND.
A DEEPENING SURFACE LOW IS FORECAST TO BE NEAR THE COAST OF NEW
ENGLAND EARLY THURSDAY MORNING. AN AREA OF STRONG PRESSURE RISES IN
ITS WAKE ALONG WITH CAA WILL ALLOW FOR GUSTY WINDS TO OCCUR. IT
APPEARS THAT THE GALES SHOULD BE LOWERING THURSDAY MORNING WITH
SMALL CRAFT ADVISORY CONDITIONS THEN OCCURRING. WE WILL CARRY A GALE
WARNING FOR A TIME THURSDAY MORNING, WITH AN EVENTUAL CHANGE TO AN
ADVISORY. HIGH PRESSURE THEN SETTLES IN THURSDAY NIGHT INTO FRIDAY
WITH LESS WIND, AND THE SURFACE FLOW TURNING TO THE SOUTH AS THE
HIGH SHIFTS TO THE EAST. A COLD FRONT THEN SWEEPS ACROSS THE AREA
FRIDAY NIGHT, HOWEVER IT LOOKS TO DO SO DRY. A WIND SHIFT TO THE
NORTHWEST WILL OCCUR IN ITS WAKE AND A STRONGER SHOT OF CAA OCCURS
SATURDAY. THIS SHOULD RESULT IN A PERIOD OF ADVISORY LEVEL GUSTS. AN
UPPER-LEVEL TROUGH IS FORECAST TO SHARPEN ACROSS THE NORTHEAST
SATURDAY, AND THIS MAY ALLOW A SURFACE LOW TO DEVELOP SOMEWHERE OFF
THE MID ATLANTIC TO NORTHEAST COASTS. AS OF NOW, THE TROUGH LOOKS
TRANSIENT ENOUGH TO TAKE ANY SURFACE LOW DEVELOP OUT TO SEA. THE
WINDS AND SEAS ARE EXPECTED TO LOWER SUNDAY AS HIGH PRESSURE
SETTLES IN. SOME ADJUSTMENTS WERE MADE TO THE SEAS WITH THE
WAVEWATCH GUIDANCE, HOWEVER THESE WERE NOT SIGNIFICANT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ060>062-067>071.
WINTER STORM WARNING FROM 8 PM THIS EVENING TO 4 AM EST
THURSDAY FOR PAZ054-055.
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 4 AM EST
THURSDAY FOR PAZ060>062.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012-013-
015>019.
WIND ADVISORY FROM 9 PM THIS EVENING TO 4 AM EST THURSDAY FOR
NJZ020>027.
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 4 AM EST
THURSDAY FOR NJZ001-007.
DE...FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
WIND ADVISORY FROM 9 PM THIS EVENING TO 4 AM EST THURSDAY FOR
DEZ002>004.
MD...FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR
ANZ450>455.
GALE WARNING FROM 6 PM THIS EVENING TO 10 AM EST THURSDAY FOR
ANZ430-431-450>455.
&&
SYNOPSIS.../GORSE
NEAR TERM.../DRAG
SHORT TERM...DRAG
LONG TERM...GORSE
AVIATION...DRAG/GORSE
MARINE...DRAG/GORSEHazardous weather outlook, Dec 7, 3:51 AM EST, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 AM EST WED DEC 7 2011 PAZ054-055-080900- CARBON-MONROE- 351 AM EST WED DEC 7 2011 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-007-PAZ060>062-080900- SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON- 351 AM EST WED DEC 7 2011 ...FLOOD WATCH IN EFFECT FROM 10 AM EST THIS MORNING THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ008>010-012-015-PAZ067>069-080900- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER-MONTGOMERY-BUCKS- 351 AM EST WED DEC 7 2011 ...FLOOD WATCH IN EFFECT FROM 10 AM EST THIS MORNING THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE RAIN IS EXPECTED TO MIX WITH AND THEN CHANGE TO SNOW TONIGHT BEFORE ENDING. THERE COULD BE A BURST OF SNOW OVERNIGHT WITH A QUICK COATING TO AN INCH OR TWO IN SOME SPOTS. THE HIGHER ELEVATIONS HAVE A GREATER CHANCE OF GETTING SOME ACCUMULATING SNOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-NJZ013-016>019-PAZ070-071-080900- NEW CASTLE-CECIL-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 351 AM EST WED DEC 7 2011 ...FLOOD WATCH IN EFFECT FROM 10 AM EST THIS MORNING THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-080900- EASTERN MONMOUTH- 351 AM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PERIODS OF HEAVY RAIN MAY CAUSE SOME AREAS OF POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ020>027-080900- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 351 AM EST WED DEC 7 2011 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. PERIODS OF HEAVY RAIN MAY CAUSE SOME AREAS OF POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-080900- KENT-INLAND SUSSEX-DELAWARE BEACHES- 351 AM EST WED DEC 7 2011 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. PERIODS OF HEAVY RAIN MAY CAUSE SOME AREAS OF POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ012-015-019-020-080900- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 351 AM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. PERIODS OF HEAVY RAIN MAY CAUSE SOME AREAS OF POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>455-080900- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 AM EST WED DEC 7 2011 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-080900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 351 AM EST WED DEC 7 2011 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 4:12 AM EST | Winter Storm Warning | PHI | Carbon, Monroe | 23 hr |
| Dec 7, 4:12 AM EST | Winter Weather Advisory | PHI | Berks, Lehigh, Northampton | 23 hr |
| Dec 7, 6:51 AM EST | Areal Flood Advisory | PHI | Berks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more | 4 hr |
| Dec 7, 4:37 PM EST | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Dec 7, 6:25 PM EST | Areal Flood Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 8 hr |
| Dec 7, 3:16 AM EST | Gale Warning | PHI | 30 hr | |
| Dec 7, 3:45 AM EST | Wind Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 24 hr |
Nearby
Areal Flood Advisories in Pennsylvania, 2011Areal Flood Advisories in New Jersey, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.